Alert archive / Kansas / Flash Flood Warnings in 2008
Flash Flood Warning 11, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at May 26, 2008, 9:51 PM CDT for Sedgwick County, Kansas. It was in force for 4 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2008, 9:51 PM CDT (02:51 UTC)
- Expired
- May 27, 2008, 1:45 AM CDT
- In force
- 4 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Sedgwick County, KS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 10:18 PM CDT | FLASH FLOOD | South Wichita, KS | 1.5 TO 2 FEET OF STANDING WATER REPORTED ALONG MERIDIAN BETWEEN INTERSTATE 235 AND PAWNEE. COURTESY OF KAKE TV. |
| May 26, 10:22 PM CDT | FLASH FLOOD | West Wichita, KS | MANY LOCATIONS ON MAIZE ROAD FROM KELLOGG NORTH TO 21ST WITH AT LEAST 6 INCHES OF WATER COVERING THE ROAD. |
| May 26, 10:28 PM CDT | FLASH FLOOD | West Wichita, KS | TWO FEET OF STANDING WATER AT THE INTERSECTION OF MAIZE AND MAPLE. ONE CAR IS STALLED IN THE INTERSECTION. REPORTED BY AN OFF DUTY NWS EMPLOYEE. |
| May 26, 11:15 PM CDT | FLASH FLOOD | Derby, KS | WATER IS ENTERING THE BASEMENT OF A HOME AND IS HALFWAY UP THE STEPS IN DERBY NEAR THE INTERSECTION OF ROCK AND JAMES RD. |
| May 26, 11:18 PM CDT | FLASH FLOOD | 2 W West Wichita, KS | SIX TO TWELVE INCHES OF WATER IS COVERING MAPLE BETWEEN 119TH AND 135TH. ALSO...SEVERAL LOCATIONS ALONG 135TH ARE COVERED WITH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 2.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 917 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 601 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 502 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 13.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KICT 270251
FFWICT
KSC173-270645-
/O.NEW.KICT.FF.W.0011.080527T0251Z-080527T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
951 PM CDT MON MAY 26 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 145 AM CDT.
* AT 948 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
DOPPLER RADAR ESTIMATED BETWEEN ONE TO TWO INCHES OF RAIN HAVE
FALLEN ACROSS THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO
2 INCHES POSSIBLE.
* LOCATIONS WITHIN THE WARNING INCLUDE...
MCCONNELL AIR FORCE BASE...ANDALE...BEL AIRE...CHENEY...
CLEARWATER...COLWICH...DERBY...EAST WICHITA...GARDEN PLAIN...
GODDARD...HAYSVILLE...KECHI...MAIZE...OAKLAWN...PARK CITY...VALLEY
CENTER...VIOLA...DOWNTOWN WICHITA...JABARA AIRPORT...NORTHEAST
WICHITA...SOUTH WICHITA...WICHITA MID CONTINENT AIRPORT...LAKE
AFTON...WEST WICHITA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.
LAT...LON 3772 9778 3772 9766 3788 9765 3789 9717
3749 9715 3747 9778
TIME...MOT...LOC 0251Z 180DEG 0KT 3763 9763
$$
KETCHAMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 26, 7:12 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, May 26, 7:12 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 712 PM CDT MON MAY 26 2008 .AVIATION... 00Z TAFS...ICT/SLN/HUT/CNU/RSL...WIDESPREAD STRONG/SEVERE CONVECTION WILL OVERSPREAD THE AREA FROM WEST TO EAST THIS EVENING THROUGH TONIGHT...AS A FRONTAL BOUNDARY MEANDERS SLOWLY SOUTH INTO THE FORECAST AREA...AND LOW-LEVEL JET STRENGTHENS THIS EVENING. COVERED THIS THREAT WITH VCTS FOR ALL AREAS...ALONG WITH TEMPO GROUPS OVER THE NEXT 4 HOURS. WILL LIKELY BE MAKING SEVERAL AMENDMENTS THROUGH THE OVERNIGHT HOURS TO ACCOUNT FOR CONVECTION. MVFR TO POSSIBLY IFR CIGS WILL SPREAD SOUTH OVER THE NORTHERN HALF OF KANSAS ON TUESDAY...ALONG WITH DRIZZLE AND LOWER VSBYS...AS COLD ADVECTION COMMENCES BEHIND FRONTAL BOUNDARY. MEANWHILE...MORE STRONG/SEVERE CONVECTION WILL BE POSSIBLE BY TUESDAY AFTERNOON ACROSS SOUTH-CENTRAL AND SOUTHEAST KANSAS...AHEAD OF FRONT. WILL MAKE TIMELY AMENDMENTS WHEN/WHERE NECESSARY. KLEINSASSER && .PREV DISCUSSION... /ISSUED 301 PM CDT MON MAY 26 2008/ DISCUSSION... VERY CHALLENGING FIRST PERIOD FORECAST WITH SEVERE CONVECTION AND FLOODING POSSIBLE. SYNOPSIS: CURRENTLY HAVE A WARM FRONT SAGGING DOWN FROM THE NORTH AND EXTENDS FROM JUST NORTH OF KSLN TO NORTH OF KDDC. AN AXIS OF DEEPER MOISTURE...EVIDENT BY BETTER CU FIELD...EXTENDS FROM THE TX PANHANDLE AND INTO THE WESTERN PORTION OF FORECAST AREA. WATER VAPOR IMAGERY SHOWS THE MAIN UPPER ENERGY SITUATED NORTHWEST OF THE FOUR CORNERS REGION WITH A SPEED MAX ROTATING AROUND THE SOUTHERN END OF THE TROUGH. TONIGHT: CONVECTION OVER EASTERN KANSAS HAS BEEN DRIVEN BY ISENTROPIC LIFT ALONG THE 310-315K SURFACE. THIS ACTIVITY KICKED OUT AN OUTFLOW BOUNDARY CAUSING ADDITIONAL ELEVATED STORMS TO DEVELOP THIS AFTERNOON. CONVECTIVE TREND CONFIDENCE IS HIGHEST WITH ACTIVITY TO CONTINUE/BECOME MORE WIDESPREAD NORTH OF THE CURRENTLY OUTFLOW BOUNDARY...OR CLOSER TO WARM FRONT OVER SOUTH CENTRAL/SE KS THIS EVENING. WITH SAGGING SYNOPTIC BOUNDARY AND LOW LEVEL JET CONVERGING ALONG THIS FEATURE...A CLASSIC FLOODING SCENARIO IS SETTING UP FOR EASTERN PORTIONS OF FORECAST AREA. WITH GROUNDS ALREADY SATURATED FROM STORMS THIS MORNING...WILL GO WITH A FLOOD WATCH FOR BASICALLY THE EASTERN HALF OF THE FORECAST AREA THROUGH 18Z TUE. WITH EXPECTED RAINFALL OVERNIGHT...AM CONFIDENT WELL GET INTO SOME RIVER FLOODING FOR AREAS OF SE KS OVERNIGHT INTO TUE. CONFIDENCE IN CONVECTIVE TRENDS DECREASES WITH THE ACTIVITY FURTHER WEST. STORMS HAVE STARTED TO DEVELOP IN THE DEEPER MOISTURE OVER THE TX PANHANDLE BUT THERE DOESNT APPEAR TO BE A WELL DEFINED BOUNDARY TO FOCUS ACTIVITY ON...WITH THE DRYLINE MUCH FURTHER WEST. CURRENT THINKING IS THAT STORMS WILL FESTER OVER SOUTHERN AND SW PORTION OF FORECAST AREA ALONG THE OUTFLOW BOUNDARY WITH HAIL BEING THE MAIN THREAT. FEEL THE MORE WIDESPREAD ACTIVITY WILL COME CLOSE TO OR A BIT AFTER 00Z AS LOW LEVEL JET GETS CRANKED UP. HAIL AND HIGH WINDS WILL BE THE MAIN THREAT FOR ANY STORM OVERNIGHT. FEEL THE BEST TOR THREAT WILL BE THROUGH 03Z WITH STORMS THAT DEVELOP WEST OF FORECAST AREA THIS AFTERNOON AND MOVE INTO THE WESTERN FRINGES OF FORECAST AREA. TUE-THU: SYNOPTIC FRONT WILL CONTINUE ITS JOURNEY SOUTH ON TUE AND BY 00Z WED WILL BE SITUATED FROM NEAR KCNU TO NEAR KOKC. SHOWERS AND STORMS WILL CONTINUE TO FESTER ALONG AND JUST BEHIND THE FRONT. THEREFORE SE KS WILL HAVE THE BEST SHOT AT MORE WIDESPREAD SHOWERS AND STORMS TUE AND A CONTINUED FLOODING THREAT. ALSO CANT RULE OUT SOME HAILERS OVER SE KS DURING THE DAY TUE WITH LOW LEVEL MOISTURE STAYING AROUND. BY 12Z WED THE SURFACE FRONT WILL BE SOUTH OF THE FORECAST AREA AND WILL JUST LINGER A SLIGHT CHANCE OVER EXTREME SE KS FOR ANYTHING STAYING JUST NORTH OF THE FRONT. ANOTHER UPPER WAVE WILL BE APPROACHING THE DESERT SOUTHWEST ON TUE WITH AN UPPER RIDGE SITUATED OVER THE CENTRAL PLAINS. THIS WILL ALLOW HIGH PRESSURE TO REMAIN OVER THE EASTERN HALF OF KANSAS WITH RETURN FLOW STARTING BACK UP FOR THE WESTERN HALF. WITH EXPECTED RIDGE OVER AREA...WILL LEAVE FORECAST DRY FOR THU AND THU NIGHT. FRI-MON: BOTH ECMWF AND GFS AGREE ON LIFTING THE UPPER WAVE TO OUR SW INTO EXTREME NW KS/NE DURING THE DAY FRI. AS THIS FEATURE CONTINUES EAST...IT WILL DRAG A SURFACE TROUGH DOWN THROUGH THE AREA ON FRI NIGHT. THEREFORE WILL CONTINUE PRECIP CHANCES OVER THE ENTIRE AREA FOR FRI NIGHT. THE UPPER PATTERN WILL REMAIN PROGRESSIVE AS THIS WAVE QUICKLY MOVES OFF GIVING WAY TO WEAK UPPER RIDGING OVER THE AREA THROUGH THE WEEKEND...KEEPING PRECIP OUT OF THE FORECAST. A DEEPER AND MORE POWERFUL UPPER WAVE WILL MOVE ON SHORE ON MON...POSSIBLY GETTING US BACK INTO SEVERE WEATHER MODE FOR THE BEGINNING/MIDDLE OF NEXT WEEK. CONFIDENCE IS HIGH THAT TEMPS THROUGH THESE PERIODS WILL BE ABOVE NORMAL WITH HIGHS IN THE 80S AND 90S. LAWSON AVIATION... FOR THE 18Z TAF SUITE. CURRENT CONVECTION ACROSS SOUTHEAST KS CONTINUES TO DIMINISH AT THIS TIME. WILL KEEP SOME VCTS IN THE KCNU TAF FOR AT LEAST THE NEXT COUPLE OF HOURS UNTIL THIS CONVECTION COMES TO AN END. ALSO NOTED SOME MVFR CEILINGS ACROSS CENTRAL AND SOUTH CENTRAL KS. EXPECT THIS CLOUD COVER TO SLOWLY BURN OFF AS THE AFTERNOON PROGRESSES. ATTENTION THEN SHIFTS TO CONVECTION CHANCES TO THE WEST OF KHUT/KRSL AND KICT THIS EVENING. WILL GO WITH VCTS NEAR THESE AREA AFTER 23Z AND EXTEND IT UNTIL 06Z AS CONVECTION IS PROGGED TO MOVE ACROSS MOST OF CENTRAL AND SOUTH KS DURING THE EVENING HOURS. WILL ALSO INCLUDE A TEMPO GROUP FOR SOME VARIABLE GUSTY WINDS AND REDUCE VISIBILITIES TO MVFR WITH SOME STRONGER STORMS EXPECTED TO MOVE ACROSS KHUT/KICT AREAS. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 68 74 54 72 / 80 30 30 10 HUTCHINSON 65 69 50 69 / 80 30 20 10 NEWTON 66 72 52 71 / 80 30 20 10 ELDORADO 68 75 54 72 / 80 40 30 10 WINFIELD-KWLD 70 77 56 74 / 70 30 30 10 RUSSELL 56 59 45 68 / 80 30 20 10 GREAT BEND 58 61 46 68 / 80 30 20 10 SALINA 63 65 48 70 / 80 30 20 10 MCPHERSON 64 68 49 70 / 80 30 20 10 COFFEYVILLE 71 80 59 76 / 70 60 50 20 CHANUTE 69 76 56 74 / 70 50 40 20 IOLA 69 75 54 73 / 80 50 30 20 PARSONS-KPPF 70 80 58 75 / 70 60 50 20 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR KSZ053-069>072-093>096- 098>100. &&
Hazardous weather outlook, May 26, 3:50 PM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 350 PM CDT MON MAY 26 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-271045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 539 AM CDT MON MAY 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE....TONIGHT STORMS ARE EXPECTED TO DEVELOP ALONG AN OUTFLOW BOUNDARY AND WARM FRONT LATE THIS AFTERNOON AND ARE EXPECTED TO BECOME MORE NUMEROUS TOWARD SUNSET AS THE SURFACE FRONT TRACKS FURTHER SOUTH. ANY STORM THAT DEVELOPS TONIGHT WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL TO GOLF BALL SIZE AND WINDS TO 60 MPH. THE HIGHEST SEVERE POTENTIAL WILL BE FOR LOCATIONS ALONG AND WEST OF INTERSTATE 135 AS STORMS TO OR WEST MOVE INTO THE AREA. THIS IS ALSO THE LOCATION WHERE A TORNADO CAN NOT BE RULED OUT THROUGH 10 PM. WITH GROUNDS SATURATED FROM RAINS OVER THE PAST COUPLE OF DAYS...ANY ADDITIONAL RAINFALL WILL CAUSE FLOODING OVERNIGHT INTO TUESDAY...WITH SOME RIVER FLOODING POSSIBLE OVER EASTERN KANSAS. PLEASE SEE LATEST FLOOD WATCH FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY. THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS IS SOUTHEAST OF A LINE FROM EUREKA TO ELDORADO TO WELLINGTON TUESDAY AFTERNOON AND EVENING. THE EXTENT AND MAGNITUDE OF THE SEVERE THREAT IS HIGHLY DEPENDENT ON WHAT HAPPENS MONDAY NIGHT. FLOODING WILL ALSO BE POSSIBLE TUESDAY FROM HEAVY RAINS OVERNIGHT. PLEASE SEE LATEST FLOOD WATCH FOR ADDITIONAL DETAILS. THUNDERSTORMS WILL ALSO AFFECT THE AREA FRIDAY NIGHT. LATER OUTLOOKS WILL CONTAIN MORE DETAILED INFORMATION. PLEASE CONTINUE TO CHECK LATER WEATHER PRODUCTS FOR UPDATED INFORMATION. IF YOU HAVE OUTDOOR ACTIVITIES TODAY...MAKE SURE YOU HAVE ACCESS TO WATCHES AND WARNINGS...AND PLAN OF WHAT YOU WILL DO IF SEVERE WEATHER THREATENS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON ACROSS CENTRAL KANSAS... AND OVER THE ENTIRE AREA TONIGHT. SPOTTER ACTIVATION MAY BE NEEDED IN SOUTHEAST KANSAS ON TUESDAY. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP HOWERTON/LAWSON
In the hours before
Local storm report, May 26, 9:28 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
928 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM TSTM WND GST VIOLA 37.48N 97.64W
05/26/2008 E65 MPH SEDGWICK KS TRAINED SPOTTER
&&
ADKLocal storm report, May 26, 9:29 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
929 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL DOUGLASS 37.52N 97.01W
05/26/2008 E1.00 INCH BUTLER KS AMATEUR RADIO
&&
ADKLocal storm report, May 26, 9:33 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
933 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM FLOOD WEST WICHITA 37.69N 97.46W
05/26/2008 SEDGWICK KS NWS EMPLOYEE
6 INCHES OF WATER COVERING MAIZE ROAD ABOUT 1/2 MILE
SOUTH OF 21 STREET.
&&
JMBLocal storm report, May 26, 9:40 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
940 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM HAIL EAST WICHITA 37.68N 97.26W
05/26/2008 E0.75 INCH SEDGWICK KS AMATEUR RADIO
REPORTED NEAR THE INTERSECTION OF 47TH AND CLIFTON. 50
MPH WINDS OCCURRED WITH THE HAIL.
&&
ADKLocal storm report, May 26, 9:43 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
943 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM HAIL SOUTH WICHITA 37.60N 97.31W
05/26/2008 E1.00 INCH SEDGWICK KS BROADCAST MEDIA
MACARTHUR AND HYDRAULIC. FROM KSN TV
&&
BDKLocal storm report, May 26, 9:46 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
946 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM FLOOD WEST WICHITA 37.69N 97.46W
05/26/2008 SEDGWICK KS BROADCAST MEDIA
6 INCHES OF WATER OVER RIDGE ROAD BETWEEN MAPLE AND
CENTRAL.
&&
BDKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:03 PM CDT | Areal Flood Warning | ICT | Lincoln | 4 hr |
| May 26, 7:13 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno, Sedgwick | 45 min |
| May 26, 7:16 PM CDT | Flash Flood Warning | ICT | Cowley | 4 hr |
| May 26, 7:22 PM CDT | Tornado Warning | ICT | Kingman, Reno | 32 min |
| May 26, 7:34 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 56 min |
| May 26, 7:43 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 33 min |
| May 26, 7:59 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 29 min |
| May 26, 8:13 PM CDT | River Flood Warning | ICT | Butler, Cowley | 67 hr |
| May 26, 8:18 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 57 min |
| May 26, 8:26 PM CDT | Areal Flood Warning | ICT | Montgomery | 6 hr |
| May 26, 8:30 PM CDT | Areal Flood Warning | ICT | Reno | 6 hr |
| May 26, 8:49 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 56 min |
| May 26, 8:49 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 56 min |
| May 26, 8:51 PM CDT | Areal Flood Warning | ICT | Sedgwick | 5 hr |
| May 26, 9:13 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 62 min |
| May 26, 9:22 PM CDT | River Flood Warning | ICT | Cowley | 70 hr |
| May 26, 9:33 PM CDT | Areal Flood Warning | ICT | Sumner | 86 min |
| May 26, 9:42 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 63 min |
| May 26, 9:59 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 61 min |
| May 26, 10:14 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 50 min |
| May 26, 10:33 PM CDT | Areal Flood Warning | ICT | Butler | 59 min |
| May 26, 10:37 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 53 min |
| May 26, 10:43 PM CDT | Areal Flood Warning | ICT | Kingman | 8 hr |
| May 26, 10:48 PM CDT | Flash Flood Warning | ICT | Sumner | 8 hr |
| May 26, 11:11 PM CDT | Areal Flood Warning | ICT | Cowley | 8 hr |
| May 26, 11:26 PM CDT | Flash Flood Warning | ICT | Butler | 8 hr |
| May 26, 11:28 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 41 min |
| May 27, 12:09 AM CDT | Areal Flood Warning | ICT | Greenwood | 12 hr |
| May 27, 12:25 AM CDT | Flash Flood Warning | ICT | Wilson, Woodson | 8 hr |
| May 27, 12:42 AM CDT | Flash Flood Warning | ICT | Neosho | 8 hr |
| May 27, 1:26 AM CDT | Areal Flood Warning | ICT | Labette | 4 hr |
| May 27, 1:30 AM CDT | Areal Flood Warning | ICT | Montgomery | 7 hr |
| May 27, 1:32 AM CDT | Severe Thunderstorm Warning | ICT | Russell | 31 min |
| May 27, 2:07 AM CDT | Areal Flood Warning | ICT | Sedgwick | 7 hr |
| May 27, 2:17 AM CDT | Areal Flood Warning | ICT | Reno | 12 hr |
| May 27, 2:40 AM CDT | Flash Flood Warning | ICT | Allen | 6 hr |
| May 27, 2:50 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 7 hr |
| May 27, 2:50 AM CDT | River Flood Warning | ICT | Sumner | 52 hr |
| May 27, 2:50 AM CDT | River Flood Warning | ICT | Cowley | 47 hr |
| May 27, 3:25 AM CDT | River Flood Warning | ICT | Wilson | 41 hr |
| May 27, 3:45 AM CDT | River Flood Warning | ICT | Neosho | 35 hr |
| May 27, 3:45 AM CDT | River Flood Warning | ICT | Labette, Neosho | 51 hr |
| May 27, 3:45 AM CDT | River Flood Warning | ICT | Labette | 64 hr |
| May 27, 6:15 AM CDT | Areal Flood Warning | ICT | Marion | 5 hr |
| May 27, 6:30 AM CDT | Areal Flood Warning | ICT | Sumner | 5 hr |
| May 27, 6:44 AM CDT | Areal Flood Warning | ICT | Kingman | 4 hr |
| May 27, 7:19 AM CDT | Areal Flood Warning | ICT | Cowley | 7 hr |
| May 27, 7:47 AM CDT | River Flood Warning | ICT | Saline | 17 hr |
| May 27, 8:18 AM CDT | Flash Flood Warning | ICT | Allen, Montgomery, Neosho, Wilson, Woodson | 5 hr |
| May 27, 8:21 AM CDT | River Flood Warning | ICT | Marion | 19 hr |
| May 27, 8:37 AM CDT | Flash Flood Warning | ICT | Sedgwick | 4 hr |
| May 27, 8:48 AM CDT | Areal Flood Warning | ICT | Butler | 5 hr |
| May 27, 10:52 AM CDT | Areal Flood Warning | ICT | Marion | 4 hr |
| May 27, 11:00 AM CDT | Areal Flood Warning | ICT | Sumner | 18 hr |
| May 27, 12:16 PM CDT | Areal Flood Warning | ICT | Butler, Sedgwick | 3 hr |
| May 27, 12:53 PM CDT | Areal Flood Warning | ICT | Montgomery, Neosho, Wilson | 17 hr |
| May 27, 2:55 PM CDT | River Flood Warning | ICT | Sedgwick | 17 hr |
Nearby
Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.